# SDR DALA1143573302

- Difficulty date: July 12, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 533
- Aircraft time: 35,528 hours, 4,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY POWER BATTERY INOPERATIVE 11WL FOUND DURING LINE CHECK.  REPLACED EPSU 11WL.
